Harmonic Analysis

Brief Introduction of WANG, Hua

Time: 2016-07-28  Author:   ClickTimes:
Chinese Version  (中文版)          
Name: Hua WANG, Associate Professor  
Gender: Male  
Current Address: NO.152 Luoyu Road,Wuhan,Hubei,P.R.China 430079  
·Undergraduate student, Sept. 1997- July 2001, Department of Mathematics, Central China Normal University(CCNU).  
·Graduate student of Master's degree, Sept. 2001- July 2004, Department of Mathematics, Huazhong University of Science and Technology (HUST).  
·Graduate student of Doctor's degree, Sept. 2004 - June 2008, Department of Mathematics, Sun Yat-Sen University (SYSU).  
·Thesis title: Well-posedness of Intial Value Problems of Nonlinear Evolution Equations of the Dispersive Type. Thesis adviser: Shangbin, Cui, date of defense: May 25, 2008  
·Visiting student, July 2007 -May 2008, Department de Math ematiques et Applications  
(DMA),  Ecole Normale Sup erieure (ENS).  
Research Position:  
· Post-doctoral researcher, Sept. 2008-August 2009, DMA-ENS.  
·Associate Professor , Sept. 2009-, CCNU.  
· Last Degree: Doctorate of Science, received from SYSU in June 2008.  
· Research Interests: Partial differential equations.  
1. H. Wang and S. Cui, The Cauchy problem for the Schrodinger-KdV system, Journal of Differential Equations, 250(2011), 3559-3583.  
2. N. Bournaveas and H. Wang, Velocity averaging lemmas in hyperbolic Sobolev spaces for the kinetic transport equation with velocity field on the sphere, No DEA Nonlinear Differential Equations Appl., 16(2009), 131-142.  
3. H. Wang and S. Cui, On global existence for the Schrodinger-IB system, Nonl. Anal. 69(2008), 472-482.  
4. H. Wang and S. Cui, Global existence for semilinear Schrodinger equations in 2+1 dimensions, J. Math. Anal. Appl., 337(2008), 431-442.  
5. H. Wang and S. Cui, Dispersive estimates for a general class of evolution equations with variable coeffients, Adv. Math. (China), 36(2007), 503-512.  
6. H. Wang, Global well-posedness of the Cauchy problem of a higher order Schrodinger equation, Electronic Journal of Differential Equations. 4(2007), 1-11.  
7. H. Wang and S. Cui, Well-posedness of the Cauchy problem of Ostrovsky equation in anisotropic spaces, J. Math. Anal. Appl., 327(2007), 88-100.  
8. H.Wang and S. Cui, Well-posedness of the Cauchy problem of a water wave equations with  
low regularity initial data, Mathematical and Computer Modelling, 45(2007), 1118-1132.  
9. H. Wang, S. Cui and D. Deng, Global existence of solutions for the Kawahara equation in Sobolev spaces of negative indices, Acta Mathematica Sinica, English Series, 23(2007),no. 8, 1435-1446.  
10. H.Wang and S. Cui, Global well-posedness of the Cauchy problem of the fifth order shallow water equation, Journal of Differential Equations, 230(2006), 600-613.  
11. H. Wang and Q. Zheng, Weighted estimates for free higher-order Schrodinger equations (Chinese), Chinese Ann. Math. Ser. A, 27(2006), no. 2, 247-254.  
12. H.Wang, Spectra of differential operators in Besov spaces (Chinese), Math. Appl. (Wuhan), 16 (2003), Suppl., 195-197.
im体育-手机官网 yabo下载-yabovip官网下载 德甲联赛下注_网址 yb体育|yb体育官网 亚伯体育_亚伯体育APP下载 体育外围-_欢迎您 贝博游戏平台|im体育